Haspelmath, Martin. 2017. Explaining alienability contrasts in adpossessive constructions: Predictability vs. iconicity. Zeitschrift für Sprachwissenschaft 36(2). 193–231.
@article{haspelmath2017alienability, author = {Martin Haspelmath}, journal = {Zeitschrift für Sprachwissenschaft}, number = {2}, pages = {193–231}, title = {Explaining alienability contrasts in adpossessive constructions: Predictability vs. iconicity}, url = {https://doi.org/10.1515/zfs-2017-0009}, volume = {36}, year = {2017} }